I finished my period on the 28th August and now I have started my period again. I am on the pill (Cilest) and take it at the same time every day when I was supposed to start taking it again. Does anyone know why I am having another period?
Did you just start the pill? Is it the usual 21 days of active pills and a week break from them? I'm not finding that info on it because we don't have anything by that name. I know what's in it but it won't give me the facts about how many active pills. Usually if you have that as I described, you would have your period when you are on the active break. Anything else is breakthru bleeding. When you first start the pill, this happens pretty much that's why I asked that.
Are you on antibiotics for an infection? Antibiotics can reduce the effectiveness of the Pill and some women will bleed from this. If you are on antibiotics, you need to be using back up protection the whole time you are on the antibiotics and for 7 days after you finish the last antibiotic pill. If you are not on antibiotics then it is probably just a bit of breakthrough bleeding. This can happen from time to time and is usually nothing to worry about. Just keep taking your pills as they come in the pack and it should regulate out again and dont be worried if you dont bleed much on your next "break week" because you have already bled mid pack.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was a sunday starter, took the pill for almost three weeks, but the side effects were so bad that?
Posted 15 Jun 2011 • 1 answer
Posted 28 Feb 2012 • 1 answer
Can changing from a combination pill (Diane 35) to a mini pill (cerazette) after a few weeks cause a
Posted 23 Sep 2015 • 1 answer
Posted 26 Sep 2017 • 1 answer
Posted 21 Aug 2018 • 1 answer